Acta Mathematica, 1989

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (19 articles)

Volume 163, Issue 1

[1] Renewal theorems in symbolic dynamics, with applications to geodesic flows, noneuclidean tessellations and their fractal limits

Steven P. Lalley Purdue University, West Lafayette, IN, USA

TBD mathscidoc:1701.331723

Acta Mathematica, 163, (1), 1-55, 1987.11
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A pointwise regularity theory for the two-obstacle problem

G. Dal Maso Sissa, Triste, Italy U. Mosco Università di Roma “La Sapienza”, Rome, Italy M. A. Vivaldi Università dell'Aquila, L'Aquila, Italy

TBD mathscidoc:1701.331724

Acta Mathematica, 163, (1), 57-107, 1988.5
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 714 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Complex geometry of convex domains that cover varieties

Sidney Frankel Columbia University, New York, NY, USA

TBD mathscidoc:1701.331725

Acta Mathematica, 163, (1), 109-149, 1988.2
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 751 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Solving the quintic by iteration

Peter Doyle Princeton University, Princeton, NJ, USA Curt McMullen Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331726

Acta Mathematica, 163, (1), 151-180, 1988.1
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 537 downloads ] [ 0 comments ] [ Cited by 35 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quasiconformal 4-manifolds

S. K. Donaldson Mathematical Institute, St Giles, Oxford, England D. P. Sullivan I.H.E.S., Bures-sur-Yvette, Bures, France

TBD mathscidoc:1701.331727

Acta Mathematica, 163, (1), 181-252, 1989.1
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 587 downloads ] [ 0 comments ] [ Cited by 100 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On discrete Möbius groups in all dimensions: A generalization of Jørgensen's inequality

G. J. Martin Yale University, New Haven, Connecticut, USA

TBD mathscidoc:1701.331728

Acta Mathematica, 163, (1), 253-289, 1988.11
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 472 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Rearrangements of functions, saddle points and uncountable families of steady configurations for a vortex

G. R. Burton University of Bath, Bath, England, UK

TBD mathscidoc:1701.331729

Acta Mathematica, 163, (1), 291-309, 1987.11
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 259 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 164, Issue 1

[1] Homology of Euclidean groups of motions made discrete and Euclidean scissors congruences

Johan L. Dupont Aarhus University, Aarhus C, Denmark Chih-Han Sah SUNY at Stony Brook, New York, NY, USA

TBD mathscidoc:1701.331730

Acta Mathematica, 164, (1), 1-27, 1989.2
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 589 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Characteristic numbers of bounded domains

D. Burns University of Michigan, Ann Arbor, MI, USA C. L. Epstein University of Pennsylvania, Philadelphia, PA, USA

TBD mathscidoc:1701.331731

Acta Mathematica, 164, (1), 29-71, 1988.7
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 394 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Helgason Fourier transform for compact Riemannian symmetric spaces of rank one

Thomas O. Sherman Northeastern University, Boston, USA

TBD mathscidoc:1701.331732

Acta Mathematica, 164, (1), 73-144, 1989.1
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 656 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Derivative estimates for the Navier-Stokes equations in a three dimensional region

G. F. D. Duff University of Toronto, Toronto, Canada

TBD mathscidoc:1701.331733

Acta Mathematica, 164, (1), 145-210, 1989.1
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 566 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Jacobiennes des courbes spectrales et systèmes hamiltoniens complètement intégrables

Arnaud Beauville Université Paris-Sud, Orsay, France

TBD mathscidoc:1701.331734

Acta Mathematica, 164, (1), 211-235, 1989.1
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 1291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Problème de Fatou ponctuel et dérivabilité des mesures

Jean Brossard Institut Fourier, Université de Grenoble I Lucien Chevalier Institut Fourier, Université de Grenoble I

TBD mathscidoc:1701.331735

Acta Mathematica, 164, (1), 237-263, 1989.4
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 536 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Continuous analogues of Fock space IV: essential states

William Arveson University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331736

Acta Mathematica, 164, (1), 265-300, 1989.5
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 523 downloads ] [ 0 comments ] [ Cited by 32 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 165, Issue 1

[1] Fibrés déterminants, métriques de Quillen et dégénérescence des courbes

J. -M. Bismut Université Paris-Sud, Orsay, France J. -B. Bost I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331737

Acta Mathematica, 165, (1), 1-103, 1988.10
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 375 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The convenient setting for real analytic mappings

A. Kriegl Universität Wien, Wien, Austria P. W. Michor Universität Wien, Wien, Austria

TBD mathscidoc:1701.331738

Acta Mathematica, 165, (1), 105-159, 1989.8
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 958 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Algebraic$K$-theory of spaces, with bounded control

Wolrad Vogell Universität Bielefeld, Bielefeld, West Germany

TBD mathscidoc:1701.331739

Acta Mathematica, 165, (1), 161-187, 1989.2
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 559 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Algebraic$L$^{2}decay for Navier-Stokes flows in exterior domains

Wolfgang Borchers Universität Paderborn, Paderborn, West Germany Tetsuro Miyakawa Hiroshima University, Hiroshima, Japan

TBD mathscidoc:1701.331740

Acta Mathematica, 165, (1), 189-227, 1989.5
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 636 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On measure rigidity of unipotent subgroups of semisimple groups

Marina Ratner University of California, Berkeley, CA, U.S.A.

TBD mathscidoc:1701.331741

Acta Mathematica, 165, (1), 229-309, 1989.5
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 720 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved